# SDR ASAA2016070617289

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,535 hours, 9,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT R2 DOOR HAS A BROKEN LENS. ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801,  OPS NORMAL.
